# SDR ASAA1159280

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,378 hours, 3,644 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING DE-ICE LOST ELECTRIC FROM APU GEN.  PUT BACK ON AND WORKED NORMAL AFTER DE-ICE BLEED AIR UNAVAILABLE FOR START.  SHUT DOWN APU AND INSP APU RESTART OF APU AT NORMAL OPERATIONS.  BLEED AIR OPS CHECK NORMAL.
